Frege on Identity as a Relation of Names

Jacquette, Dale (2011). Frege on Identity as a Relation of Names. Metaphysica, 12(1), pp. 51-72. München: Springer 10.1007/s12133-011-0077-3

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy

UniBE Contributor:

Jacquette, Dale

ISSN:

1437-2053

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:33

Last Modified:

06 Dec 2013 13:35

Publisher DOI:

10.1007/s12133-011-0077-3

URI:

https://boris.unibe.ch/id/eprint/13216 (FactScience: 219729)

Actions (login required)

Edit item Edit item
Provide Feedback